# SDR ASAA12510956

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,600 hours, 4,709 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO TEST APU FAULT/INOP.  PERFORMED FIRE & OVERHEAT DETECTION SYSTEM OPERATIONAL TEST PER AMM 26 10 00 710 810, OPS CK GOOD.
